MathSciNet Relay Station
MathSciNet bibliographic data
MR1975090 (2004a:65124) 65M55 (65M12)
Gander, Martin J.; Halpern, Laurence Méthodes de relaxation d'ondes (SWR) pour l'équation de la chaleur en dimension 1. (French) [Optimized Schwarz waveform relaxation (SWR) for the one-dimensional heat equation] C. R. Math. Acad. Sci. Paris 336 (2003), no. 6, 519–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement